Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 457367, 7 pages
Research Article

Some Properties of Furuta Type Inequalities and Applications

School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, Henan 454000, China

Received 25 January 2014; Accepted 20 March 2014; Published 13 April 2014

Academic Editor: Changsen Yang

Copyright © 2014 Jiangtao Yuan and Caihong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangtao Yuan and Caihong Wang, “Some Properties of Furuta Type Inequalities and Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 457367, 7 pages, 2014. doi:10.1155/2014/457367